# SDR FDEA201002070351

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310300100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATRACK 4-R HAS 2EA AREAS OF CORROSION BETWEEN FR 39-44  UPON INSP FOUND SEAT TRACK 4R NR FR 39 TO FR 44 CRACKED BY A LENGTH 5IN".  REMOVED DAMAGED DUMMY TRACK & INSTALLED NEW DUMMY TRACK IAW SRM 51-72-10. TOPCOATED FASTENERS IAW SRM 51-75-10.
